Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 24, NWS Milwaukee, WI

May 12, 2014Ozaukee County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at May 12, 2014, 11:50 AM CDT for Ozaukee County, Wisconsin. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 12, 2014, 11:50 AM CDT (16:50 UTC)
Expired
May 12, 2014, 12:30 PM CDT
In force
40 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Ozaukee County, WI

The radar

The Milwaukee radar (KMKX), 67 km from the middle of the area, began a volume at 16:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 12, 10:02 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 4.8 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2014-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2014-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 117 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
797 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
117 m²/s²
0-3 km storm-relative helicity
277 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

791 
WUUS53 KMKX 121650
SVRMKX
WIC089-121730-
/O.NEW.KMKX.SV.W.0024.140512T1650Z-140512T1730Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1150 AM CDT MON MAY 12 2014

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  OZAUKEE COUNTY IN SOUTHEAST WISCONSIN...

* UNTIL 1230 PM CDT

* AT 1150 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM KEWASKUM TO NEAR MERTON...MOVING EAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* SEVERE THUNDERSTORMS WILL BE NEAR...
  NEWBURG AROUND 1205 PM CDT.
  NORTHERN MILWAUKEE AND FREDONIA AROUND 1215 PM CDT.
  PORT WASHINGTON AROUND 1220 PM CDT.
  BROWN DEER...THIENSVILLE...BELGIUM AND RIVER HILLS AROUND 1225 PM
  CDT.
  MEQUON AND BAYSIDE AROUND 1230 PM CDT.

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
WAUBEKA AND HARRINGTON BEACH ST PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4338 8787 4330 8789 4326 8791 4319 8790
      4319 8806 4337 8806 4337 8804 4354 8804
      4354 8780 4349 8779
TIME...MOT...LOC 1650Z 273DEG 30KT 4354 8823 4319 8835 

HAIL...1.00IN
WIND...60MPH

$$

GEHRING
2 follow-up statements
066 
WWUS53 KMKX 121712
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1212 PM CDT MON MAY 12 2014

WIC089-121730-
/O.CON.KMKX.SV.W.0024.000000T0000Z-140512T1730Z/
OZAUKEE WI-
1212 PM CDT MON MAY 12 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT
FOR OZAUKEE COUNTY...

AT 1211 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR RANDOM LAKE TO NEAR MENOMONEE FALLS...MOVING EAST
AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THESE SEVERE STORMS WILL BE NEAR...
  NORTHERN MILWAUKEE AND FREDONIA AROUND 1215 PM CDT.
  BROWN DEER...PORT WASHINGTON...THIENSVILLE...BELGIUM AND RIVER
HILLS AROUND 1225 PM CDT.
  MEQUON AND BAYSIDE AROUND 1230 PM CDT.

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
WAUBEKA AND HARRINGTON BEACH ST PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4338 8787 4330 8789 4326 8791 4319 8790
      4319 8806 4337 8806 4337 8804 4354 8804
      4354 8780 4349 8779
TIME...MOT...LOC 1711Z 273DEG 30KT 4353 8800 4318 8812 

HAIL...1.00IN
WIND...60MPH

$$

JRW
989 
WWUS53 KMKX 121725
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1225 PM CDT MON MAY 12 2014

WIC089-121735-
/O.EXP.KMKX.SV.W.0024.000000T0000Z-140512T1730Z/
OZAUKEE WI-
1225 PM CDT MON MAY 12 2014

...THE SEVERE THUNDERSTORM WARNING FOR OZAUKEE COUNTY WILL EXPIRE AT
1230 PM CDT...
            
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER
HEAVY RAIN IS STILL POSSIBLE WITH THESE THUNDERSTORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM CDT MONDAY
AFTERNOON FOR SOUTHEAST WISCONSIN.

LAT...LON 4338 8787 4330 8789 4326 8791 4319 8790
      4319 8806 4337 8806 4337 8804 4354 8804
      4354 8780 4349 8779
TIME...MOT...LOC 1724Z 273DEG 30KT 4353 8800 4318 8812 

$$

JRW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 11:19 AM CDT, 31 minutes earlier.

Area forecast discussion, May 12, 11:19 AM CDT, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1119 AM CDT MON MAY 12 2014

.UPDATE...LOTS GOING ON FROM DENSE FOG IN PARTS OF EC WI AND OVER
THE LAKE...TO LINE OF STORMS RACING EAST THROUGH SRN WI. SPC MESO
PAGE SHOWS DECENT AIRMASS IN PLACE FOR THE STORMS IN NRN IL TO
FEED OFF. LOTS OF CLOUDS UPSTREAM SO FURTHER DESTABILIZATION LATER
WILL HINGE ON GETTING THINGS CLEARED OFF. BUT BETTER DYNAMICS AND
COLD FRONT ARRIVES TONIGHT. LATEST HRRR DOES SHOW MORE CONVECTION
ARRIVING TONIGHT WITH SLIGHT RISK STILL IN PLACE.

PC

&&

.AVIATION/18Z TAFS/...MAIN SHORT TERM CONCERN WILL BE ONGOING LINE
OF STORMS SWEEPING THROUGH SRN WI. DENSE FOG CONCERNS ARE NORTH
OF TAF SITES. WILL CLEAR CURRENT STORMS OUT OF THE FAR EAST BY 20Z
OR SO THEN WAIT FOR POSSIBLE REDEVELOPMENT THIS EVENING AND
OVERNIGHT AS COLD FRONT AND BETTER DYNAMICS GET A BIT CLOSER.

PC

&&

.PREV DISCUSSION... /ISSUED 340 AM CDT MON MAY 12 2014/

TODAY AND TONIGHT...FORECAST CONFIDENCE...HIGH

THE UPPER LEVEL RIDGE OVER THE WESTERN GREAT LAKES AHEAD OF THE
STRONG WESTERN TROUGH ACROSS THE ROCKIES WILL PUSH INTO THE EASTERN
GREAT LAKES BY SUNRISE TUESDAY.  THE 105 KNOT JET MAX WAS LIFTING
NORTHEAST FROM THE BASE OF THE TROUGH THIS MORNING AND WILL REACH
WESTERN MINNESOTA THIS EVENING STRENGTHENING TO 115 KNOTS. WEAK TO
MODERATE UPPER DIVERGENCE CONTINUES ACROSS SOUTHERN WISCONSIN TODAY
AND TONIGHT.

A 700 MB WIND MAX OF 40 KNOTS PUSHES INTO CENTRAL WISCONSIN BY
SUNRISE.  A SECOND STRONGER 700 MB WIND MAX OF 55 KNOTS ASSOCIATED
WITH THE MAIN TROUGH REACHES WESTERN WISCONSIN THIS EVENING AND
PUSHES EAST EARLY TUESDAY MORNING. AT 850 MB A 50 KNOT LOW LEVEL JET
ACROSS EASTERN KANSAS INTO SOUTHERN IOWA PUSHES INTO SOUTHWEST
WISCONSIN JUST AFTER SUNRISE BEFORE WEAKENING AND LIFTING NORTH
LATER THIS MORNING.  A 45 KNOT 850 MB JET MAX ALSO MOVES ACROSS
SOUTHERN WISCONSIN LATE TONIGHT.

700 MB MODERATE UPWARD MOTION OCCURS EARLY THIS MORNING WITH THE
APPROACHING LOW LEVEL JET MAX AND 850 MB MOISTURE CONVERGENCE AS THE
WARM FRONT ADVANCES NORTH. THEREFORE EXPECT AN AREA OF THUNDERSTORMS
TO ROLL THROUGH THIS MORNING. SOME MAY PRODUCE BRIEF HEAVY RAINS.

850/700 MB DEW POINTS INCREASE THIS MORNING WITH 850 MB DEWPOINTS
AROUND 11 TO 12 CELSIUS THIS EVENING UNTIL THE CONVECTION OCCURS.

BY AFTERNOON SOUTH CENTRAL AND SOUTHEAST WISCONSIN WILL BE IN THE
WARM SECTOR.  UNTIL THEN EAST TO SOUTHEAST WINDS WILL KEEP THE
LAKESHORE AREAS COOL WITH SOME FOG POSSIBLE AS THE AIRMASS DEW
POINTS RISE INTO IN THE MID 60S...WITH SOME UPPER 60S POSSIBLE.
INLAND AREAS SHOULD REACH 80...BUT AREAS ALONG THE LAKE...ESPECIALLY
TOWARD SHEBOYGAN SHOULD STAY COOLER WITH SOUTH/SOUTHEAST FLOW MUCH
OF THE DAY.

WITH MODELS PRODUCING SOME PRECIPITATION TODAY IN THE WARM
SECTOR...THE AMOUNT OF MODEL CAPE IS LIKELY LESS THAN WHAT WILL
OCCUR. THERE WILL BE A CHANCE OF THUNDERSTORMS...BUT LIFTING
MECHANISM DIFFICULT FOR TIMING DUE TO LIKELY MORNING CONVECTION AND
BOUNDARIES.

FOCUS FOR SEVERE WILL LIKELY BE IN AREAS WEST OF MADISON EARLY THIS
EVENING AHEAD OF THE ADVANCING COLD FRONT. HELICITY VALUES DO RISE
TO NEAR 200 WITH SOME LOW LEVEL VEERING.  THEREFORE THERE WILL BE A
TORNADO THREAT.  COLD FRONT THEN MOVES ACROSS SOUTHERN WISCONSIN
TONIGHT WITH A LINE OF THUNDERSTORMS EXPECTED.  CAPE VALUES WILL
DECREASE AS THE STORMS MOVE EAST DUE TO DIURNAL COOLING.

LOCAL SEVERE PROBABILITY CWASP VALUES INCREASE TO 75 TO 80 PCT INTO
PORTIONS OF SOUTH CENTRAL WISCONSIN THIS AFTERNOON AND EARLY EVENING
WITH 70 PCT EAST.

TUESDAY AND WEDNESDAY...FORECAST CONFIDENCE...MEDIUM

THE SURFACE COLD FRONT SHOULD BE THROUGH BY DAYBREAK
TUESDAY...WITH A FEW SHOWERS/STORMS POSSIBLY LINGERING EAST IN THE
MORNING. IT SHOULD BE DRY THEN THE REST OF THE DAY WITH MUCH
COOLER TEMPS BEHIND THE DEPARTING FRONT.

DRY WEATHER WILL THEN PERSIST TUESDAY NIGHT THROUGH AT LEAST
WEDNESDAY MORNING. LOW PRESSURE PASSING BY WELL TO THE SOUTHEAST
MAY BRING SOME LIGHT RAIN THEN LATE WEDNESDAY AFTERNOON INTO THE
NIGHT...MAINLY ACROSS THE SOUTHEAST. EVEN COOLER TEMPS ARE LIKELY
WEDNESDAY...STRUGGLING INTO THE UPPER 50S MOST PLACES.

THURSDAY THROUGH SUNDAY...FORECAST CONFIDENCE...MEDIUM

NORTHWEST FLOW WILL BRING CONTINUED BELOW NORMAL TEMPERATURES FOR
THURSDAY THROUGH THE WEEKEND. A SERIES OF SHORTWAVES WILL ALSO
BRING A CHANCE FOR SHOWERS AT TIMES.

AVIATION/12Z TAFS/...

STILL EXPECTING SOME MVFR CIGS/VSBYS AHEAD OF A WARM FRONT.  THE
WARM FRONT WILL LIFT NORTH THIS MORNING...BUT SOME SOUTHEAST FLOW
MAY STILL AFFECT THE LAKESHORE AREAS OF LAKE MICHIGAN WITH MVFR
VSBYS IN FOG/HAZE.

EXPECT AN AREA OF THUNDERSTORMS THIS MORNING WITH THE WARM FRONT AND
A CHANCE OF THUNDERSTORMS THIS AFTERNOON.  THEN MORE THUNDERSTORMS
LIKELY WITH A COLD FRONT TONIGHT.  SOME OF THE STORMS COULD BE
SEVERE...ESPECIALLY THIS AFTERNOON AND EVENING. IFR CONDITIONS IN
ANY STORMS.

MARINE...

LIGHT EAST TO SOUTHEAST WINDS THIS MORNING AHEAD OF AN ADVANCING
WARM FRONT WILL BRING AREAS OF FOG.  THE WARM FRONT WILL MOVE NORTH
LATER TODAY BUT A WEAK ONSHORE FLOW WILL LIKELY CONTINUE NORTH OF
MILWAUKEE.  LOOK FOR PERIODS OF THUNDERSTORMS TODAY AND TONIGHT.
SOME MAY BE SEVERE ESPECIALLY TONIGHT.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...DENSE FOG ADVISORY UNTIL 1 PM CDT THIS AFTERNOON FOR WIZ052.

LM...DENSE FOG ADVISORY UNTIL 2 PM CDT THIS AFTERNOON FOR LMZ643.

&&

TODAY/TONIGHT AND AVIATION/MARINE...HENTZ
TUESDAY THROUGH SUNDAY...DDV
Hazardous weather outlook, May 12, 10:23 AM CDT, 1 hour 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1023 AM CDT MON MAY 12 2014

WIZ046-047-051-052-056>060-062>072-131530-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
1023 AM CDT MON MAY 12 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...REST OF TODAY AND TONIGHT

A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 5 PM CDT THIS
AFTERNOON. STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO AFFECT
SOUTH CENTRAL INTO SOUTHEAST WISCONSIN. THE PRIMARY SEVERE WEATHER
HAZARDS ARE DAMAGING WINDS AND LARGE HAIL.

MORE THUNDERSTORMS ARE EXPECTED LATER THIS AFTERNOON AND TONIGHT
AS A COLD FRONT MOVES ACROSS SOUTHERN WISCONSIN AND IT ENCOUNTERS
WARM...HUMID AND UNSTABLE AIR OVER THE REGION.

THERE WILL REMAIN A SLIGHT RISK FOR SEVERE THUNDERSTORMS WITH
LARGE HAIL AND DAMAGING WINDS THE PRIMARY SEVERE WEATHER RISKS.
THERE WILL ALSO BE A TORNADO RISK LATE THIS AFTERNOON AND
EVENING...ESPECIALLY OVER SOUTH CENTRAL WISCONSIN WEST OF MADISON.

SOME OF THE THUNDERSTORMS WILL PRODUCE HEAVY RAINFALL.

AREAS OF DENSE FOG WILL CONTINUE THIS MORNING OVER SHEBOYGAN
COUNTY REDUCING THE VISIBILITY TO ONE QUARTER MILE OR LESS. A
DENSE FOG ADVISORY HAS BEEN POSTED UNTIL 1 PM CDT FOR SHEBOYGAN
COUNTY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO WIDESPREAD HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT...ESPECIALLY IN
THE LATE AFTERNOON AND EVENING.

LMZ643>646-131530-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1023 AM CDT MON MAY 12 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...REST OF TODAY AND TONIGHT

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 5 PM CDT.
STRONG THUNDERSTORMS ARE EXPECTED TO AFFECT THE NEAR SHORE WATERS
DURING THE EARLY AFTERNOON. THE PRIMARY SEVERE WEATHER RISKS WOULD
BE LARGE HAIL AND DAMAGING WINDS.

MORE THUNDERSTORMS ARE EXPECTED TONIGHT. THERE IS A SLIGHT RISK
FOR SEVERE THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS THE
PRIMARY SEVERE WEATHER RISKS.

A DENSE FOG ADVISORY IS IN EFFECT FOR SHEBOYGAN TO PORT WASHINGTON
THROUGH 2 PM.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NORTHEAST WINDS AND WAVES MAY REACH SMALL CRAFT ADVISORY
CONDITIONS THURSDAY AND THURSDAY NIGHT.

WWW.WEATHER.GOV/MKX

MBK

In the hours before

Special weather statement, May 12, 10:01 AM CDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1001 AM CDT MON MAY 12 2014

WIZ056-057-062-063-067>069-121530-
DANE-LAFAYETTE-ROCK-IOWA-GREEN-SAUK-COLUMBIA-
1001 AM CDT MON MAY 12 2014

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT DANE...LAFAYETTE...
ROCK...IOWA...GREEN...SAUK...COLUMBIA...

AT 1001 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM BARABOO TO NEAR MOUNT HOREB TO 6 MILES SOUTH OF
ARGYLE...AND MOVING NORTHEAST AT 50 MPH.

WIND GUSTS UP TO 50 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
MADISON...SUN PRAIRIE...FITCHBURG...MIDDLETON...STOUGHTON...
WAUNAKEE...BARABOO...MONROE...VERONA...PORTAGE...OREGON...
MCFARLAND...MONONA...MOUNT HOREB...WINDSOR...EVANSVILLE...PRAIRIE DU
SAC...SAUK CITY...LAKE WISCONSIN AND DEFOREST.

LAT...LON 4251 9000 4297 8984 4347 8990 4362 8922
      4323 8913 4268 8933 4251 8991
TIME...MOT...LOC 1501Z 242DEG 45KT 4347 8974 4303 8969 4260 8990

COLLAR
Local storm report, May 12, 10:52 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1052 AM CDT MON MAY 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0939 AM     HEAVY RAIN       PARDEEVILLE             43.53N 89.30W
05/12/2014  M0.75 INCH       COLUMBIA           WI   TRAINED SPOTTER

            ONE HOUR TOTAL

&&

RSCHAAR
Local storm report, May 12, 11:01 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1101 AM CDT MON MAY 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1057 AM     TSTM WND DMG     DEERFIELD               43.05N 89.07W
05/12/2014                   DANE               WI   PUBLIC

            WIRES DOWN AND LEANING POWER POLE. HAIL ALSO REPORTED BUT
            SIZE UNKNOWN. RELAYED BY DANE COUNTY DISPATCH.

&&

MBK
Local storm report, May 12, 11:28 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1128 AM CDT MON MAY 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1128 AM     HAIL             LOMIRA                  43.59N 88.44W
05/12/2014  E0.75 INCH       DODGE              WI   LAW ENFORCEMENT

            REPORTED BY VILLAGE OF LOMIRA POLICE.

&&

MBK
Local storm report, May 12, 11:34 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1134 AM CDT MON MAY 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1134 AM     HAIL             WATERTOWN               43.19N 88.72W
05/12/2014  M0.25 INCH       JEFFERSON          WI   TRAINED SPOTTER

&&

RSCHAAR
Local storm report, May 12, 11:37 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1137 AM CDT MON MAY 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1137 AM     HAIL             2 N HUSTISFORD          43.37N 88.60W
05/12/2014  M1.00 INCH       DODGE              WI   LAW ENFORCEMENT

&&

MBK

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 12, 3:08 AM CDTSpecial Weather StatementMKXWashington22 min
May 12, 3:15 AM CDTSpecial Weather StatementMKXGreen Lake, Marquette30 min
May 12, 3:31 AM CDTSpecial Weather StatementMKXOzaukee, Washington29 min
May 12, 3:43 AM CDTSpecial Weather StatementMKXFond du Lac32 min
May 12, 3:44 AM CDTSpecial Weather StatementMKXMarquette31 min
May 12, 4:11 AM CDTSpecial Weather StatementMKXOzaukee, Sheboygan34 min
May 12, 4:21 AM CDTSpecial Weather StatementMKXColumbia24 min
May 12, 4:55 AM CDTSpecial Weather StatementMKXDodge35 min
May 12, 9:05 AM CDTAreal Flood AdvisoryMKXColumbia, Iowa, Sauk3 hr
May 12, 9:14 AM CDTDense Fog AdvisoryMKXSheboygan4 hr
May 12, 9:33 AM CDTSpecial Weather StatementMKXLafayette, Sauk42 min
May 12, 9:37 AM CDTMarine Dense Fog AdvisoryMKX12 hr
May 12, 10:01 AM CDTSpecial Weather StatementMKXColumbia, Dane, Green29 min
May 12, 10:05 AM CDTSevere Thunderstorm WarningMKXColumbia, Dane, Green, Rock, Sauk25 min
May 12, 10:31 AM CDTSevere Thunderstorm WarningMKXColumbia, Dane, Dodge, Green, Jefferson, Rock44 min
May 12, 11:02 AM CDTSevere Thunderstorm WarningMKXDodge, Fond du Lac, Jefferson, Sheboygan, Washington, Waukesha73 min
May 12, 11:07 AM CDTSpecial Marine WarningMKX113 min
May 12, 12:13 PM CDTSpecial Weather StatementMKXJefferson32 min
May 12, 12:16 PM CDTAreal Flood AdvisoryMKXDane, Dodge, Jefferson, Milwaukee, Ozaukee, Rock and 4 more3 hr
May 12, 12:30 PM CDTFlash Flood WarningMKXJefferson, Milwaukee, Ozaukee, Walworth, Washington, Waukesha3 hr
May 12, 12:51 PM CDTSpecial Marine WarningMKX84 min
May 12, 3:07 PM CDTSevere Thunderstorm WarningMKXRock, Walworth38 min
May 12, 3:34 PM CDTSevere Thunderstorm WarningMKXRock, Walworth41 min
May 12, 3:57 PM CDTSevere Thunderstorm WarningMKXJefferson, Rock, Walworth, Waukesha63 min
May 12, 3:58 PM CDTSevere Thunderstorm WarningMKXWalworth47 min
May 12, 4:16 PM CDTSevere Thunderstorm WarningMKXDane, Dodge, Jefferson44 min
May 12, 4:37 PM CDTSevere Thunderstorm WarningMKXKenosha, Racine, Walworth23 min
May 12, 4:45 PM CDTTornado WarningMKXKenosha, Racine, Walworth45 min
May 12, 4:57 PM CDTSevere Thunderstorm WarningMKXJefferson, Waukesha33 min
May 12, 5:04 PM CDTSevere Thunderstorm WarningMKXKenosha, Racine, Walworth26 min
May 12, 5:09 PM CDTSpecial Marine WarningMKX96 min
May 12, 5:14 PM CDTSevere Thunderstorm WarningMKXKenosha, Racine46 min
May 12, 5:55 PM CDTSpecial Weather StatementMKXKenosha, Racine50 min
May 12, 6:16 PM CDTSpecial Weather StatementMKXJefferson29 min
May 12, 6:18 PM CDTSpecial Weather StatementMKXWaukesha27 min
May 12, 6:28 PM CDTAreal Flood AdvisoryMKXDane, Dodge, Green, Jefferson, Rock, Waukesha2 hr
May 12, 6:42 PM CDTSevere Thunderstorm WarningMKXJefferson, Walworth, Waukesha33 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.